# SDR SWAA2023050522481

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT (2 EA) 2023-212794<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET: 17 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET: 17 REV D.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW.
